Pacific Journal of Mathematics

The spectra of endomorphisms of algebras of analytic functions.

Herbert Kamowitz

Article information

Source
Pacific J. Math., Volume 66, Number 2 (1976), 433-442.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102818018

Mathematical Reviews number (MathSciNet)
MR0482353

Zentralblatt MATH identifier
0358.46038

Subjects
Primary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Kamowitz, Herbert. The spectra of endomorphisms of algebras of analytic functions. Pacific J. Math. 66 (1976), no. 2, 433--442. https://projecteuclid.org/euclid.pjm/1102818018


Export citation

References

  • [1] B. E. Johnson, Automorphisms of commutative Banach algebras, Proc. Amer. Math. Soc, 40 (1973), 497-499.
  • [2] H. Kamowitz, The spectra of endomorphisms of the disc algebra, Pacific J. Math., 46 (1973), 433-440.
  • [3] H. Kamowitz and S. Scheinberg, The spectrum of automorphisms of Banach algebras, J. Functional Analysis, 4 (1969), 268-276.
  • [4] E. A. Nordgren, Composition operators, Canad. J. Math., 20 (1968), 442-449.